MAUDE Adverse Event Report: SOL-MILLENNIUM MEDICAL INC. SOL-MILLENNIUM; SOL-CARE SAFETY NEEDLE 25G*1"

SOL-MILLENNIUM MEDICAL INC. SOL-MILLENNIUM; SOL-CARE SAFETY NEEDLE 25G*1"
Model Number SN2510
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 04/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There is no evidence of quality issues associated with this complaint based on the archive sample analysis.Based on the determined risk priority number, the residual risk related to the complaint is considered acceptable.Sol millennium continues to monitor this kind of issue.Additional assessment will be taken if a significant pattern emerges.Unconfirmed.This report was initially submitted on 05/08/2024.Due to issues with displaying the initial submission, this submission contains both initial and supplemental information.
 
Event or Problem Description
"customer reported: i was preparing to immunize a client in an outreach clinical setting.I applied the sol-care safety needle lds 25g x 1 inch needle to the hub of the immunization syringe and ensured it was secured.I pushed down the orange plastic safety glide to be adjacent to the barrel of the syringe.I held the syringe firmly in my right hand and i attempted to loosen the cap with my left hand.The cap on the needle felt stuck to the base of the safety glide and required me to use additional force to tug the cap off.When the cap gave it created enough pressure to push the needle down, and this resulted in the needle scratching my left palm.The cap of the sol-care safety needle lds 25g x 1 inch is comprised of thin plastic and it is tight to the needle.It is somewhat difficult to hold the cap and pull compared to other product that have a sturdier cap.This is not the first time the cap on this product has been resistent to being removed by me in practice, but it is the first time it popped off in such a way that it resulted in enough force to press the needle down and into my palm.
 
Additional Manufacturer Narrative
This report when initially submitted encountered an internal issue potentially related to database connectivity.This issue was identified while implementing capa-57 which was opened following an fda inspection.This supplemental mdr is being submitted to correct report type - adverse event and product problem provided in the initial mdr [3014312726-2024-00226].The previously reported was incorrect.The correct report type is product problem only.

Brand Name
SOL-MILLENNIUM
Common Device Name
SOL-CARE SAFETY NEEDLE 25G*1"
Manufacturer (Section D)
SOL-MILLENNIUM MEDICAL INC.
311 south wacker drive
suite 4100
chicago IL 60606
Manufacturer (Section G)
PROMISEMED HANGZHOU MEDITECH CO.,LTD
no.1388 cangxing street,
cangqian community
yuhang district, zhejiang province 31110 6
CH   311106
Manufacturer Contact
jarryd
311 south wacker dr.
suite 4100
chicago 60606
MDR Report Key22035517
Report Number3014312726-2024-00226
Device Sequence Number8655798
Product Code FMI
UDI-Device Identifier00818392010497
UDI-Public00818392010497
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K123684
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/17/2026
Device Model NumberSN2510
Device Lot Number07109029
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/16/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown